# SDR CALA2024080500372

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 79,526 hours, 29,003 cycles
- System (JASC): 5200 · Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR ON T/O ROLL AT 50KNOTS LOCKED BY TOMC. UNLOCKED BY TOMC REQUEST MEL FOR L1 DOOR INDICATION. STICKER APPLIED NO DEACTIVATION OF SWITCH REQUIRED.  NO ENTRY DOOR RELATED ATA 52 HISTORY FOR THE LAST 30 DAYS. PLACED ON MEL, VERIFIED DOOR CLOSED. PERFORMED FIM 52-10 TASK 801 NO DAMAGE NOTED PROCEEDED TO 3(K)1 AND DID SENSOR ADJUSTMENT REF AMM 52-71-11-820-801 CLEARED FAULT AND FWD ENTRY DOOR ILLUMINATION
